# SDR UALA2010082503139

- Difficulty date: August 24, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 71,317 hours, 20,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 233T42467
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"ENG BTL 1 DICHR" LIGHT INOPERATIVE. REPLACED FIRE PANEL. OPS CHECKS GOOD.
